It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-08-2012, 08:16 AM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: NYC
Posts: 1
ERO626 HB User
Benzo advice

I'm prescribed .25mg of klonopin 2x a day - I've been on and off benzos for almost four years. This is the longest period of time I've been on them - since December. I started on .25mg of klonopin 2x a day, switched to .5 of ativan 2x a day, then 1 mg of ativan 2x a day, then back to klonopin .25mg a day. I have used way more than this in one day though, although I've also gone days without using it at all (but never more than 1 day).

I ran out of my prescription on Friday (two days ago) and took my last .25mg. Now it's Sunday and I can't get my prescription refilled until tomorrow - can I expect to go into withdrawal? How bad will it be? What exactly can I expect?

 
Old 04-08-2012, 09:19 AM   #2
Inactive
(female)
 
Tysmom1's Avatar
 
Join Date: Apr 2012
Location: Pa USA
Posts: 146
Tysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB UserTysmom1 HB User
Re: Benzo advice

Hi there! From personal experience, I would just expect some anxiety to set in. If you're getting a refill tomorrow you should be fine. Like I said, just a little edgy. Try to keep your mind busy and remind yourself that you are getting it filled tomorrow. Are these benzos something that you think you need to stop taking? You sai you've taken more than prescribed? I know the long term effects are no good and I personally cannot take any benzos without blacking out because I will always abuse them. I hope some of this helped. I wasn't quite sure what exactly you were looking for help with. If you aren't trying to stop taking them, you'll be fine tomorrow. Just a bit anxious!

 
Sponsors Lightbulb
   
Old 04-08-2012, 10:39 AM   #3
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: Benzo advice

If your only going to be without the Klonopin for a day, you shouldn't have many wd symptoms, maybe some jitteryness, a little anxiety, restlessness, but it should be pretty mild if any.

Kat

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!